Skin atrophy is a condition that shows a reduction in epidermal and dermal thickness, regression of sebaceous glands, subcutaneous fat loss, and muscle layer atrophy in the skin. The causes are aging, increased skin exposure to UV (ultraviolet) rays, and increased use of corticosteroids. It is managed by fat grafting, surgical excision, and pulsed-dye laser.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am suffering from psoriasis for the past 24 years. I have tried a lot of ointments already. I heard one of the reasons is lack of vitamin D. Is it true? I am 54 years old now. Read Full »
Answer: Hi, Welcome to icliniq.com. Psoriasis is a T-cell mediated autoimmune disorder. What you have heard about lack of Vitamin D as its cause is a myth among patients because nowadays there is a new class of topical drugs available which are analogues of Vitamin D. These reduce the excessive cell proli... Read Full »
Query: Hello doctor, I have a steroid damaged face. My facial skin is very sensitive now, and I have facial telangiectasia and skin atrophy. I have high facial hair growth. How can I improve my skin complexion? Read Full »
Query: Hi doctor, My 14 year old son gets some blood clot and black spot while playing. It used to stay for a few days, but this time it has been there for the past two weeks. He also has some pain on the spots. His BT 1 minutes, CT 4 minutes 15 seconds and albumin protein is 5 g per 100 mL. My son used Pi... Read Full »
Answer: Hello, Welcome to icliniq.com. Those black spots witnessed following injury are bruises or hematoma that occurs due to bleeding into the tissue under the skin. The remarkable feature of this is changing their color from black to red to green before they disappear. They are tender, painful and may b... Read Full »
Query: Hi doctor, I suffered from the worst case of Tinea cruris. I was on medication for almost six months and now it has cured completely. But, I am facing problems with my foreskin. Every now and then I have cuts and cracks when I pull the foreskin back. Also, when the foreskin is too dry it is having s... Read Full »
Answer: Hi, Welcome to icliniq.com. Your foreskin appears to be healthy (attachment removed to protect patient identity) and deserves to be saved. The coconut oil application is a very good way for that. Apply Clobetasol ointment twice a day after bath and evening and retract your foreskin multiple times du... Read Full »
Query: Hello doctor,A spot appeared on the skin of my penis. Seven months later, this stain spread and my skin began to become more sensitive. Then I used a cream with corticoid (Lotrimin) and it got worse because now my skin has shrunk and lost elasticity. What should I do? Is the corticosteroid effect r... Read Full »
Answer: Hello, Welcome to icliniq.com. I have noted your concern and I have viewed the images (attachment removed to protect patient identity). I think you have a condition known as genital LSeA (lichen sclerosis et atrophicus). LSeA is characterized by atrophy which manifests as tightening of the prepuce a... Read Full »
Query: Hi doctor, Two years back I had the problem of ringworm on my upper leg near both side of testes and I used antifungal cream Betnovate C and Quadriderm. By using this cream my ringworm are gone but skin becomes very thin with rashes mark. Now there is no problem with ringworm but the skin looks very... Read Full »
Answer: Hello, Welcome to icliniq.com. Looking at the history and the picture (attachment removed to protect patient identity) there seems to be a clear correlation. Betnovate-C (combination of Betamethasone valerate and Clioquinol) is a steroid cream and Quadriderm is a very nonspecific kind of cream. With... Read Full »